# SDR DALA2025032402176

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38731
- Aircraft time: 28,035 hours, 15,295 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Tripped
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3948 -ATB- RETURNED ATL DUE TO RT BLEED TRIP AND UNABLE TO MAINTAIN PRESSURIZATION WITH LT PACK ON MEL. CORRECTIVE ACTION: REPLACED LT ACM AND RT BLEED AIR REGULATOR. BOTH PACKS OPS CHECK GOOD.
